# SDR 96ZZZX1180

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AW
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1134
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 629-649
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, C1 CARGO COMPARTMENT HAS CORROSION ON STR 32 BETWEEN FS 629 AND FS 649. REMOVED AND REPLACED SECTION OF STRINGER.
